# SDR SIMA200615901

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G AIR GROUND FAIL EICAS MSG GEAR WOULD NOT RETRACT.  REPLACED TWO WOW SWITCHES ON THE RIGHT MLG AND ONE WOW SWITCH ON THE LT MLG.  PASSED FCF.  RT MLG NR 1 WOW P/N 852701 S/N A7619.  RT MLG NR 2 WOW P/N 8005701 S/N 1276.  LT MLG NR 2 P/N 852701 S/N 8224.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
